# SDR USAA2010061891179

- Difficulty date: June 10, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 2,240 hours, 674 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Part serial: FR3051
- Condition: Low Pressure
- Location: L3 Door
- Part time: 2,240 hours, 674 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 150 - PHL - EES - CHECK DOOR PRESSURE LIGHT ILLUMINATED ON CIDS PANEL.  MAINTENANCE SERVICED 3L DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00.
